| Model Number |
CH00000001 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the blue dome fell off of the f-gen light head in or 1.There were no reported injuries or adverse consequences.
Additional Manufacturer Narrative
It was reported that the blue dome separated from an f generation light.The light head reported is within the scope of (b)(4) and will be handled accordingly.There was no reported patient involvement, no injuries, no adverse consequences or delay.Per (b)(4), the severity is s0.